Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Vyvanse. Have irregular blood flow to extremities, pimples, coldness of hands, stiffness in upper face. Help

Hi, please help me. I have been on prescription vyvanse for around 2 months. Recently, I have been having bad side effects with it. At first my side effects were pretty subtle, I may have had some irregular blood flow/circulations to extremities such as my hands and feet . Then after a period of being on it for a while I started to notice worse effects. My skin sarted to break out more (more acne/ pimples ) and I could notice discoloration and coldness of my hands like I had bad blood flow going on or something. As time went on I started to notice a sort of stiffness in my upper face..this lead to like dark circles and bags under my eyes which I have now and when I look at the corner of my eyes there seems to be this moisture there and I dont know what its from. My skin was ok before but now I feel like look like walking death. I have lost a decent amount of weight since being on this med and I feel like I dont get enough sleep either. I try to get more sleep and I still feel very fatigued and very tired all the time. You can pretty much see this in my face aswell with the dark bags. To top it all off I know am having these blisters/sores on my hands and I dont know what they are from and I m wondering if this could be indicative of some type of reaction or something. They dont itch but they are inflamed and hurt. Please help me, what is going on with me??
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I think all the symptoms mentioned by you is all due to vynase.stop it and use short course of oral steriod.a antibiotic and a antihistamine
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor